# SDR DXTA2011061404612

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 1,857 hours, 1,325 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3212921
- Part serial: 3301
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 528 hours, 338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

REAR EQUIPMENT BAY OVERHEAT "RED" LIGHT ILLUMINATED AT 8000 FT MSL, DURING CLIMB.  APU BLEED SWITCH OFF & APU STOPPED, THROTTLES REDUCED, "RED" LIGHT EXTINGUISHED & REAR EQUIPMENT BAY OVERHEAT CHECKLIST COMPLETED JUST AFTER POWER REDUCTION.  MASTER WARNING SYSTEM ILLUMINATED WITH NO MASTER WARNING PANEL LIGHTS INITALLY, THEN THE MASTER WARNING SYSTEM ILLUMINATED WITH AN ASSOCIATED REAR EQUIPMENT BAY OVERHEAT LIGHT A FEW SECONDS LATER.  FOUND BLEED AIR LEAK AT NR 1 ENGINE MAIN AIR VALVE.  R & R NR 1 ENGINE MAIN AIR VALVE IAW MM 21-10-25.  OPS AND LEAK CHECKED GOOD.
